MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 40-405-1
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that during a procedure, the end of a plasmablade handpiece began to flake off.The use of the handpiece was discontinued and the surgeon continued with a bovi.There was no patient impact.The cord has been removed from the handpiece and box discarded.(b)(6) 2021.No new information.

Brand Name
AEX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key11542703
Report Number1226420-2021-00064
Device Sequence Number16885567
Product Code GEI
UDI-Device Identifier00643169859678
UDI-Public00643169859678
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1
Device Catalogue Number40-405-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight104